# SDR DALA1124110980

- Difficulty date: March 30, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 53,619 hours, 39,628 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK MAINTENANCE FOUND EMERGENCY LIGHT AT SEAT 26EF INOPERATIVE.  MAINTENANCE TIGHTENED A LOOSE CONNECTION  AT LIGHT ASSEMBLY.  OPERATION OF LIGHT NOW CHECKS GOOD.
